American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J.-P. Françoise. The Arnol′d formula for algebraically completely integrable systems. Bull. Amer. Math. Soc. 17 (1987) 301-303. MR 903737.
Abstract, references, and article information   
View Article: PDF

[2] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. H. Copeland. Types of motion of the gyroscope . Trans. Amer. Math. Soc. 30 (1928) 737-764. MR 1501456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander S. Chessin. On relative motion . Trans. Amer. Math. Soc. 1 (1900) 116-169. MR 1500529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1